| Catalog Number |
8065000484 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that at the start of the air passage phase, the air initially worked but almost immediately the air stopped working during the vitrectomy surgery.The surgery was completed on the same day after replacing the pak.There was no impact to the patient.
Event or Problem Description
Additional information was received and confirmed that the airflow was tested before using the machine.The air only worked at the beginning, with the injection of a small bubble.No message was displayed.
Additional Manufacturer Narrative
Additional information provided in b.5.And h.11.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.The product was not received at the investigating site for this complaint report; visual inspection or functional testing could not be conducted.The investigation conducted a non-conformance review of the reported lot number.No relevant deviations were identified, all corresponding production release specifications defined in the device master record were met.As the root cause and its origin are inconclusive, further investigative or manufacturing actions are not warranted at this time.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.No further investigative or manufacturing actions are warranted at this time due to the product not being returned to the manufacturing site for testing.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).